# SDR QXEA2023090500125

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N637QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000755
- Aircraft time: 12,793 hours, 8,540 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061926
- Part serial: WYGH5482
- Condition: Malfunctioned
- Location: #2 Engine
- Part time: 12,784 hours, 8,537 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE #2 NO DISPATCH MESSAGE AFTER ENGINE START. PLACED FADEC SYSTEM ON MEL (IGNITORS). CLEARED BY REPLACING THE FUEL METERING UNIT IAW AMM 73-21-03-000/400-801-A. CHECKS GOOD. MEL CLEARED.
